# SDR K11A2013070925003

- Difficulty date: June 12, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 62,014 hours, 34,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED IN FWD BILGE BS 720F - 740, S27R.
